Placing filler elsewhere may prove to be a worthwhile distraction from your upper lip. Also, you're correct, an experienced injector may be able to help lengthen your entire upper lip by injecting the philtral columns. However, you may be better off with directly decreasing the size of your lip. This is readily accomplished by injecting hyaluronidase (a dissolving enzyme) directly into the previously filled site. This solution can be placed in very small amounts until the desired appearance is reached. In my opinion, you have beautiful lip anatomy and deserve the look you wish. Best of luck.
Hyaluronidase Can Dissolve Duck Lips (Trout Pout Lips) Resulting From Overfill or Poor Injection Technique
Unfortunately, as you already know from this disconcerting experience, duck lips (aka the trout pout) resulting from filler injections are a giant no-no. In general, in frontal view, the upper lip volume should be approximately one-third of the total volume of the upper and lower lips together. In side view, the upper lip should protrude about 1-2 mm beyond the slight downward pout of the lower lip. Neither of these proportions appear to have been respected from what I can see in your photos. There is also too much white roll above the vermilion border (the border of the red body of the lip and the white skin above). I think it would be ill-advised to attempt to try to correct the duck lips by altering the anatomy surrounding it. It would be best to have the hyaluronic acid dissolved with hyaluronidase. Following that, you should seek consultation and treatment by a board certified aesthetic physician with expertise and experience in the proper use of fillers for nonsurgical lip augmentation, which is an advanced injection technique that should not be left to the hands of novice injectors accustomed to injecting simple Juvederm or Restylane into ordinary smile lines. By coincidence, I literally just finished a nonsurgical lip augmentation with filler right before answering this question. It took about five minutes to perform and the the results were immediate and gratifying. That's what you should look for, and make sure that you check the before and after photos of any physician you consult with before proceeding. Good luck to you.
Duck lips may appear when too much filler is placed into the borders of the lips. Adding more filler to the philtrum will not help this situation. You can consider vitrase (hyaluronic acid) to dissolve the filler or just give it time and the filler will slowly dissolve.
Luckily you had a hyaluronic acid gel filler. That means a physician can use hyaluronidase (the enzyme that breaks down hyaluronic acid) to dissolve it. Duck lips can result from injecting a lot of filler into the lips without any in the surrounding areas. That leads to a 'ski slope' appearance or duck bill. Instead filler can be used to provide natural transitions from the cheeks, chin, and nose to the lips. I recommend you either return to your treating physician or find another who shares your aesthetic. She can reduce the current filler with hyaluronidase -- the response begins immediately but dissolving juvederm can take quite a bit of hyaluronidase so expect some swelling. A week or two later, she can reinject the area.I hope this answer was helpful. Best wishes!
I would definitely not add anymore to your lips. It might be best to dissolve it and start over. It needs to be injected into the pillows of the lips and not as much in the border. Please consult an expert at lip injections. Best, Dr. Green
Hello, and thanks for your question and photos. I'm sorry you did not get the result you had hoped for. This is the result of excessive product that has been poorly placed. I recommend having the filler dissolved with injection of an enzyme called hyaluronidase, after which you can see a new dermatologist or plastic surgeon and start from scratch. Best of luck, Dr. Frucht.
How to fix duck face? (philtrum enhancement maybe?)
Hi Katarina, I would recommend that you dissolve a little filler from your lips. We can use a hyaluronidase to break down some of your juvederm. "Duck lips" occur when a doctor injects a lot of filler into lips without any into the surrounding areas. Your lips look unnatural and this leads to dissatisfaction. This can be corrected and I would definitely recommend the next time around you go to a doctor with more experience filling lips. Good luck, Dr. Downie
It looks like too much filler was placed into the border of the lips. That's why it looks "ducky". It's best to get the filler dissolved and seek out a board certified plastic surgeon/dermatologist.
Thank you for your question. I recommend to avoid additional filler in the lips. Juvederm can be dissolved with hyaluronidase injections. If you would like to have a faster resolution of the appearance of your lips, I recommend seeing your physician for hyaluronidase injections. I wish you the best!
Thanks for your question. I would not recommend any more filler. You may want to consider injections of hyaluronidase to dissolve some of what was already placed. This may restore the normal contours of your lips. Best of luck to you!